‹All articlesPatient Stories

Sawyer’s Battle with PFS After Using Topical Finasteride

Sawyer shares his struggle with Post-Finasteride Syndrome after topical finasteride use, revealing lasting side effects.

SIDEfxHUB is a patient charity. We are not health professionals, and this does not replace medical advice. Don't start, stop or change any medicine because of what you read here. Talk to your doctor first.

If you are in crisis:116 123 Samaritans (UK)988 Lifeline (US)Find a helpline

By Morten SkovPublished Updated

Sawyer shares his struggle with Post-Finasteride Syndrome (PFS) after using topical finasteride for just three months. He describes the persistent side effects that have continued even after stopping the medication.

PFS is a rare condition with severe physical, neurological, and sexual side effects that often persist and worsen after discontinuing finasteride. This syndrome primarily affects younger men and has no effective treatment.

Support Moral Medicine

To hear more stories like Sawyer’s, subscribe to the Moral Medicine YouTube channel: Moral Medicine YouTube Channel. Support research: Donate to PFS/PSSD Research.

If this is your story and you would rather it was not here, write to contact@sidefxhub.com. We will take the page down within 48 hours, and you do not have to tell us why.

This information does not replace medical advice. Talk to your doctor before you make any decision about your treatment.

SIDEfxHUB Registry

630+ people have joined the registry.
Join them, then report your side effects.

Free. Sign up takes 2 minutes.

Live 630+ people counted so far Each dot is one person 62countries 3conditions